# SDR DALA2019040752285

- Difficulty date: March 30, 2019
- Submitted: April 7, 2019
- Operation: Air carrier
- Aircraft: N303DN
- Make and model: Airbus A321-211
- Aircraft serial: 7061
- Aircraft time: 8,170 hours, 4,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L PAX EXIT SIGN MISSING, REPLACED EXIT SIGN LENS AT DOOR 1L
